# SDR AWXA200500416

- Difficulty date: March 18, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546574595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON RT TORQUE BOX STRINGER BETWEEN BS 1105 AND BS 1117, STR 13 RT.  MAINTENANCE REMOVED CORRODED RT TORQUE BOX STRINGER FROM BS 1105 TO BS 1117, STR 13 RT; INSTALLED NEW REPLACEMENT STRINGER IAW B737-300 SRM 51-40-02, FIG 3 AND 8.
